MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary:the device was sent to the service center for evaluation.The work order indicates: checked and found tck1 camera head working intermittently.Need replacement.New camera tck1 sent (om01945).No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.This complaint can be confirmed.No nonconformances were identified for this part number, serial number combination.Review conducted per qlik query executed on (b)(6) 2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that during the surgery when the tck1 hd camera head, c-mount is connected to the console, images fluctuates with interruptions and distortions and with no constant proper image signal to be able to perform the surgery.No patient consequence and no surgical delayed was reported.No additional information.Additional information provided by the affiliate reported the surgery had to cancelled as the camera unit was not working due to the head failure images were fluctuating and distorted because an alternative product was not readily available.The affiliate also reported the reported malfunction was found during pre-operation set up.
 
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that patient was not under anesthesia when this occurred.There was no patient impact.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5 (event).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9145730
Report Number1221934-2019-58758
Device Sequence Number11319029
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242400
Device Lot NumberOM02133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer10/10/2019
10/10/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/03/2019
10/30/2019
Patient Sequence Number1